# SDR SWAA2022071929950

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 68,536 hours, 40,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: R/H Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMY EXIT ROW SMALL PLASTIC SIGN MISSING / [01] FOUND AND RESECURED RIGHT EMER. EXIT ROW (LENS) SIGN REF S.I.P. AND AMM 33-51-00.
